# SDR USAA2013061300011

- Difficulty date: June 12, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 41,196 hours, 12,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Buckled
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING BUCKLING AT ROW 11/12, ACFT RT.  RE-SECURED EXIT PATH LIGHTING STRIP AT ABOVE INDICATED LOCATION.
